# SDR SIMA200101201

- Difficulty date: January 12, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 44
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5236 - MAIN CABIN DOOR EMERGENCY ENTRY LIGHT IS INOPERATIVE.  MAINTENANCE REPLACED ENTRY EMERGENCY LIGHT BULB.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
